# SDR NWAA073645534

- Difficulty date: November 2, 2007
- Submitted: November 5, 2007
- Operation: Air carrier
- Aircraft: N534US
- Make and model: Boeing 757251
- Aircraft serial: 24265
- Aircraft time: 62,788 hours, 25,851 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT LINE CHECK, FOUND ESCAPE PATH LIGHTS ON FLOOR INOP BETWEEN ROWS 23 THRU 32.  MAINTENANCE REMOVED AND REPLACED 2 BATTERY PACKS AND A TEST SWITCH AT THE FORWARD FLIGHT ATTENDANT PANEL.  OPERATIONAL CHECKED GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.
